MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-49-4009
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Balance Problems (4401); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 07/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.(b)(6) 02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t (b)(6) 02-010-04-0340 - logic cr femoral por, right, sz 4 (b)(6) 200-02-38 - three peg patella 38mm.
 
Event or Problem Description
Legal case rk rev as reported via legal documentation, on or about (b)(6) 2019, this patient underwent a right total knee arthroplasty due to osteoarthritis in his right knee.At some point afterward, the patient presented to their doctor for an evaluation of his right knee, as he had been complaining of mechanical complications and chronic pain.On or about (b)(6) 2022, the patient underwent revision surgery of his right knee due to implant loosening and significant synovitis.During the revision surgery, the surgeon noted that there was "inflammatory synovitis involving the suprapatellar pouch, medial and lateral gutter" and that there was "some erosion affecting the medial and lateral aspect of the polyethylene liner" the subsequent post-operative diagnosis confirmed that the plaintiff's right total knee arthroplasty failed due to significant loosening, which is related to the failure in the polyethylene.There is no other patient demographic or medical history available.There is no further information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.Ebi initial surgery attached.Historical record & smartsolve searched for sn/patient name with no results.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT SLOPE++, SZ 4, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21092313
Report Number1038671-2025-00114
Device Sequence Number9171814
Product Code JWH
UDI-Device Identifier10885862174512
UDI-Public10885862174512
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/13/2020
Device Catalogue Number02-012-49-4009
Was Device Available for Evaluation? No
Distributor Facility Aware Date03/31/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/07/2025
Supplement Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/17/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown